# SDR SWAA2025021295235

- Difficulty date: February 11, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N8886C
- Make and model: Boeing 737-8
- Aircraft serial: 67962
- Aircraft time: 5,017 hours, 2,711 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT SIDE SLIDE BRACKET LOOSE<[01] REINSTALLED RELEASE STOP LOCK ON GIRT BAR PER AMM 25-66-01
